# SDR SWIA202054960

- Difficulty date: November 7, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR SEAL RETAINER DENTED AND CHAFED AT INBOARD FWD AND AFT CORNERS.  C-CHECK RO 12/28/2020.  REPLACED SEAL RETAINER WITH NEW FROM STOCK, REF CRJ-700 SRM.  LEAK CHECK GOOD.
